# SDR PG92004F00014

- Difficulty date: September 27, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N890AK
- Make and model: Snias AS350BA
- Aircraft serial: 2138
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 35JA12004008
- Part serial: 10014
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,358 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R SPAR FOUND CRACKED DURING COMPLIANCE OF SB 05.11R5.  THIS CONDITION PERSISTS ON THIS MODEL HELICOPTER AND PN COMPONENT.  REPLACED T/R BLADE WITH NEW UNIT.  RETURNED HELICOPTER TO SERVICE.
